Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The argument of an entire function

Author: Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 67 (1961), 488-489
MathSciNet review: 0131549
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Pólya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8 (1958), 295–334. MR 0100753
  • 2. Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114

Additional Information